# SDR 2006F00014

- Difficulty date: January 18, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Aircraft time: 15,250 hours
- Engine: Cont TSIO520EB
- Engine time: 661 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 08136018
- Condition: False Indication
- Location: Oil Temp
- Part time: 661 hours
- Component: Engine, Cont
- Component part number: TSIO520EB
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

OIL TEMP INDICATOR INDICATED FULL HOT READING ON INITIAL CLIMB.  A/C RETURNED TO AIRPORT.  OIL TEMP SENSOR WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE WITH NORMAL OPERATING INDICATIONS.
